Translator Disclaimer
April 1997 Théoràme ergodique ponctuel et lois fortes des grands nombres pour des points aléatoires d'un espace métrique à courbure négative
Paul Raynaud de Fitte
Ann. Probab. 25(2): 738-766 (April 1997). DOI: 10.1214/aop/1024404417

Abstract

Soit $M$ un espace métrique séparable complet àcourbure négative suivant la définition de Herer. À l’aide de la définition de Herer de l’espérance mathématique d’un point aléatoire de $M$, nous étendons àdes suites de points aléatoires de $M$ un théorème ergodique ponctuel et plusieurs lois fortes des grands nombres (lFgn), connus dans le cas où $M$ est un espace de Banach séparable (lFgn d’Etemadi, de Beck et Giesy, et de Cuesta et Matrán). Dans les résultats obtenus, la convergence a lieu au sens de Hausdorff ou au sens de Wijsman dans l’espace des fermés de $M$.

Let $M$ be a complete separable metric space with negative curvature as defined by Herer. Using Herer’s definition of the mathematical expectation of a random point of $M$, we extend to sequences of random points of $M$ a pointwise ergodic theorem and strong laws of large numbers (SLLN), known in the case where $M$ is a separable Banach space (SLLN of Etemadi, of Beck and Giesy and of Cuesta and Matrán). The convergence results obtained here are stated for the Hausdorff topology or the Wijsman topology in the space of closed subsets of $M$.

Citation

Download Citation

Paul Raynaud de Fitte. "Théoràme ergodique ponctuel et lois fortes des grands nombres pour des points aléatoires d'un espace métrique à courbure négative." Ann. Probab. 25 (2) 738 - 766, April 1997. https://doi.org/10.1214/aop/1024404417

Information

Published: April 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0880.60026
MathSciNet: MR1434124
Digital Object Identifier: 10.1214/aop/1024404417

Subjects:
Primary: 60B05, 60D05, 60F15
Secondary: 51K05

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top